# SDR AC2A0000006

- Difficulty date: September 16, 1999
- Submitted: July 18, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3340 · Exterior Lighting
- Part: Gear
- Part number: 900601
- Part serial: 972471
- Condition: Shifted
- Location: Search Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT FAILS TO EXTEND FULLY (GEAR ON MOTOR SHIFTED CAUSING BIND AGAINST CASE).  (X)
